# SDR ASAA2018010823104

- Difficulty date: January 8, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 16,812 hours, 5,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.   INSPECTED AND FOUND THE BATTERY CHARGER INOPERATIVE.  REMOVED AND REPLACED THE BATTERY AND BATTERY CHARGER IAW WDM 33-51-13-4.  PERFORMED AN EMERGENCY LIGHT OPS TEST IAW AMM 33-51-00/501. LIGHTS OPS CHECKED NORMAL.
